# SDR MASA200500158

- Difficulty date: February 26, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 8,302 hours, 7,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RON AND SCHEDULED FOR A 2A S&P INSPECTION.  DURING THE WALK AROUND IT WAS DISCOVERED THE EMERGENCY LIGHTED FLOOR STRIP NOT ILLUMINATING.  MAINTENANCE REPLACED THE LIGHTED FLOOR STRIP, OPERATIONAL CHECK GOOD.
